JMI cover

Journal of Mathematical Inequalities

Volume: 16

Year: 2022

Articles

Issue: 1 (March, 2022)
Article number / DOI Authors / Title Pages Abstract Article
16-01 Samir H. Saker, Mario Krnić, Dumitru Baleanu: Some further properties of discrete Muckenhoupt and Gehring weights 1–18 View View
16-02 Zeynep Eken: Fejer inequality for s-convex functions in the fourth sense 19–34 View View
16-03 Minghui You, Fei Dong, Zhenhua He: A Hilbert-type inequality in the whole plane with the constant factor related to some special constants 35–50 View View
16-04 Young-Ho Kim: Gronwall-type moment inequalities for a stochastic process 51–61 View View
16-05 Xu Shun: Two new lower bounds for the smallest singular value 63–68 View View
16-06 Jianwei Wang, Linlin Wang, Yuming Xing: P-adic weak central Morrey spaces on differential forms 69–82 View View
16-07 Yong Hong, Bing He, Mingjun Feng: Equivalent conditions of optimal half discrete Hilbert type multiple integral inequalities with quasi homogeneous kernel and applications 83–95 View View
16-08 Qianjin Luo: The nonexistence of extremals for the Hardy-Trudinger-Moser inequality in the hyperbolic space 97–115 View View
16-09 Deli Li, Brett Presnell, Andrew Rosalsky: Some degenerate mean convergence theorems for Banach space valued random elements 117–126 View View
16-10 Wei-Mao Qian, Hong-Hu Chu, Miao-Kun Wang, Yu-Ming Chu: Sharp inequalities for the Toader mean of order -1 in terms of other bivariate means 127–141 View View
16-11 Yang Huang, Yongtao Li, Lihua Feng, Weijun Liu: Inequalities for generalized matrix function and inner product 143–156 View View
16-12 Tie-Hong Zhao, Hong-Hu Chu, Yu-Ming Chu: Optimal Lehmer mean bounds for the $n$th power-type Toader means of n=-1,1,3 157–168 View View
16-13 Mohammad Sababheh, Shigeru Furuichi, Shiva Sheybani, Hamid Reza Moradi: Singular values inequalities for matrix means 169–179 View View
16-14 Min Liu, Deyan Chen, Zhenyu Guo: A fractional magnetic Hardy-Sobolev inequality with two variables 181–187 View View
16-15 Wenlong Sun, Gang Lu, Yuanfeng Jin, Choonkil Park: A unified framework for solving generalized variational inequalities 189–210 View View
16-16 Ai-Jun Li, Yan-Min Zhang: Lower dimensional ellipsoids of maximal volume in convex bodies 211–217 View View
16-17 Vagif S. Guliyev: Generalized weighted Sobolev-Morrey estimates for hypoelliptic operators with drift on homogeneous groups 219–245 View View
16-18 Tie-Hong Zhao, Miao-Kun Wang, Ye-Qi Dai, Yu-Ming Chu: On the generalized power-type Toader mean 247–264 View View
16-19 Songting Yin, Ahmed A. Abdelhakim: Optimal critical exponent Lp inequalities of Hardy type on the sphere via Xiao's method 265–272 View View
16-20 Chuangxin Chen, Ranran Zhang, Ning Cui: Some uniqueness problems concerning meromorphic functions 273–288 View View
16-21 Nguyen Minh Dien: Weakly singular Henry-Gronwall-Bihari type inequalities and their applications 289–306 View View
16-22 Mohammad W. Alomari, Satyajit Sahoo, Mojtaba Bakherad: Further numerical radius inequalities 307–326 View View
16-23 Sadia Khalid, Josip Pečarić, Ivan Perić: On an inequality for 3-convex functions and related results 327–343 View View
16-24 Vagif S. Guliyev, Yoshihiro Sawano: A note on the paper “Singular integral operators in generalized Morrey spaces on curves in the complex plane”, Mediterr. J. Math. (2017) 14: 203. doi.org/10.1007/s00009-017-1004-9, by E. Burtseva 345–346 View View
16-25 Feng Zhang: A note on “An eigenvalue inequality for positive semidefinite k × k block matrices” 347–354 View View
16-26 Philotheus E. A. Tuerah, Nicky K. Tumalun: Some notes on the inclusion between Morrey spaces 355–362 View View
16-27 Fatimah Alsaafin, Aliaa Burqan: New ordering relations for the Heinz means via hyperbolic functions 363–370 View View
16-28 Vicent Gimeno, Erik Sarrión-Pedralva: First eigenvalue of the Laplacian of a geodesic ball and area-based symmetrization of its metric tensor 371–391 View View
16-29 E. Awwad, A. I. Saied: Some new multidimensional Hardy-type inequalities with general kernels on time scales 393–412 View View
Issue: 2 (June, 2022)
Article number / DOI Authors / Title Pages Abstract Article
16-30 Daniel Salim, Wono Setya Budhi: Rough fractional integral operators on Morrey-Adams spaces 413–423 View View
16-31 Hongwei Qiao, Guojun Hai, Eburilitu Bai: Some refinements of numerical radius inequalities for 2 × 2 operator matrices 425–444 View View
16-32 Reşat Aslan, Mohammad Mursaleen: Some approximation results on a class of new type λ-Bernstein polynomials 445–462 View View
16-33 Dongkyu Lim, Feng Qi: Increasing property and logarithmic convexity of two functions involving Dirichlet eta function 463–469 View View
16-34 Xin Jin, Feng Zhang, Jinli Xu: A matrix inequality for unitarily invariant norms 471–475 View View
16-35 Hong-Ping Li, Miodrag Mateljević: Boundary Schwarz lemma for harmonic and pluriharmonic mappings in the unit ball 477–498 View View
16-36 Esma Yıldız Özkan: Inequalities and numerical results of approximation for bivariate $q$-Baskakov-Durrmeyer type operators including q-improper integral 499–512 View View
16-37 Musharraf Ali, Jordanka Paneva-Konovska, Tibor K. Pogány: On multi-index Whittaker function, related integrals and inequalities 513–527 View View
16-38 Khadeejah Rasheed Alhindi, A. I. Saied: Fekete-Szegö type inequalities for classes of analytic functions defined by using the modified Dziok-Srivastava and the Owa-Srivastava fractional calculus operators 529–539 View View
16-39 M. H. M. Rashid, N. H. Altaweel: Some generalized numerical radius inequalities for Hilbert space operators 541–560 View View
16-40 Guotao Wang, Ahmed A. El-Deeb, H. A. El-Sennary: New retarded dynamic inequalities on time scales with applications 561–574 View View
16-41 Nazlım Deniz Aral, Zeynep Sevinç: On the q-analogues for some Kantorovich type linear operators 575–586 View View
16-42 Miao-Kun Wang, Jia-Hui Wu: The t-modification of homogeneous symmetric means concerning complete elliptic integrals 587–598 View View
16-43 Deqiang Yuan, Zhenlong Gao: Deviation estimations for Lotka-Nagaev estimator of a branching process with immigration 599–608 View View
16-44 Cen Li, Zhi-Ming Liu, Shen-Zhou Zheng: On new sharp bounds for the Toader-Qi mean involved in the modified Bessel functions of the first kind 609–628 View View
16-45 Jie Lin, Qiuying Zhang, Xiaohui Zhang: Generalized elliptic integrals and generalized Grötzsch function with two parameters 629–647 View View
16-46 Li Liang: Eigenvalues of the solution of the Lyapunov tensor equation 649–657 View View
16-47 Mingquan Wei: Estimates for weighted Hardy-Littlewood averages and their commutators on mixed central Morrey spaces 659–669 View View
16-48 Rui Wang, Aiting Shen: Limiting behaviors of linear processes with random coefficients based on m-ANA random variables 671–685 View View
16-49 Minculete Nicuşor, Pişcoran Laurian-Ioan: Vectorial and metrical relations in tetrahedron 687–706 View View
16-50 Hüseyin Aktuğlu, Halil Gezer, Erdem Baytunç, Mehmet Salih Atamert: Approximation properties of generalized blending type Lototsky-Bernstein operators 707–728 View View
16-51 Wasim Audeh: Singular value inequalities for accretive-dissipative normal operators 729–737 View View
16-52 Jianguo Sun, Miaomiao Gao: Threshold dynamics behaviors of a stochastic SIRS epidemic model with a parameter functional value 739–749 View View
16-53 Xin Jin, Beibei Jin, Jianmiao Ruan, Xinsheng Ma: Some characterizations of h-convex functions 751–764 View View
16-54 Xiao-Yuan Wang, Zhi-Gang Wang, Jin-Hua Fan, Zhen-Yong Hu: A new subclass of close-to-convex harmonic mappings 765–795 View View
16-55 Bo-Yong Lian, Qing-Bo Cai: Construction of the Kantorovich variant of the Bernstein-Chlodovsky operators based on parameter α 797–810 View View
16-56 Duong Quoc Huy, Thai Thuan Quang, Doan Thi Thuy Van: Improved Jensen-type inequalities via quadratic interpolation and applications 811–826 View View